# SDR C2XA04SH047

- Difficulty date: February 5, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- Aircraft time: 11,368 hours, 8,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE SERVICE DOOR FORWARD SILL WAS FOUND TO BE CORRODED AROUND THE NUT PLATES.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A DOUBLER REPAIR IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
